# SDR GTIA2019062753436

- Difficulty date: June 25, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N664NK
- Make and model: Airbus A321-231
- Aircraft serial: 7021
- Aircraft time: 11,587 hours, 4,913 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF STRONG ELECTRICAL BURNING ORDOR BY L2 DOOR REPORTED BY FA'S AND PAX PERSISTED THROUGHOUT ALL FLIGHT. NO ECAMS  FOLLOWIED  COM PROCEDURER FOR AVIONICS SMOKE/SMOKE/FUMES AND OVERWEIGHT LNG PROCEDURES.  AIR RETURN TO DFW.-REVIEW FUME EVENT REPORT,  ACOOMPLISHED TABLE TREE 05-50-00-991, FOUND TO BE TYPE 9- MISCELLENEOUS. RAN BOTH ENGINES,BOTH PACKS, COFFEE MAKER ON . NO DEFECTED NOTED REMOVED AND REINSATLLED CEILING PANEL, AND SIDEWALL LIGHT PANEL FROM ROW 5-15. IAW AMM 25-23-41 AND 25-23-43. NO DEFECTED NOTD. VACCUUM GENERATOR FAULT.
